# SDR FDEA200911013753

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Splice
- Part number: 149N712719
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WING-TO-BODY FAIRING SPLICE FRAME BETWEEN BS 840 AND BS 860, RBL 20   HAS CORROSION.  EVALUATE AND RECTIFY.  RT FWD WING-TO-BODY FAIRING SPLICE FRAME BETWEEN BS 840 AND BS 860, RBL 20, OTBD CHORD FABRICATED IAW DWG NR 149N7127 SHEET 1,   REV E AND INSTALLED IAW SRM 51-40-02 REV 98.  PART MARKED AS FX 149N7127-19 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
